Alert archive / New York / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 92, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 12, 2017, 11:39 PM EDT for 4 counties in New York. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 12, 2017, 11:39 PM EDT (03:39 UTC)
- Expired
- Jul 13, 2017, 12:26 AM EDT
- In force
- 47 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fulton County, NY, Hamilton County, NY, Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 83 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 12:25 AM EDT | TSTM WND DMG | 1 Sse Lynnwood, NY | TREE DOWN ACROSS PARKER ROAD IN TOWN OF HADLEY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 3.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
553
WUUS51 KALY 130339
SVRALY
NYC035-041-091-113-130445-
/O.NEW.KALY.SV.W.0092.170713T0339Z-170713T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
1139 PM EDT WED JUL 12 2017
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Hamilton County in eastern New York...
West central Warren County in east central New York...
Northwestern Saratoga County in east central New York...
Eastern Fulton County in eastern New York...
* Until 1245 AM EDT
* At 1138 PM EDT, a severe thunderstorm was located 7 miles south of
Lake Pleasant, or 15 miles south of Speculator, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
* This severe thunderstorm will be near,
Wells and Sacandaga Campground around 1155 PM EDT.
Northville and Northampton Beach Public Campground around 1210 AM
EDT.
Edinburg around 1215 AM EDT.
Day Center around 1220 AM EDT.
Other locations impacted by this severe thunderstorm include
Munsonville, Tenantville, Sweets Crossing, Shaw Corners, Pinnacle,
Barkersville, Glenwild, Whitehouse, Wiley Corners and Conklingville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4338 7454 4349 7448 4338 7388 4315 7384
4299 7412 4327 7471 4329 7471 4330 7477
TIME...MOT...LOC 0338Z 285DEG 29KT 4336 7447
HAIL...<.75IN
WIND...60MPH
$$
BGM2 follow-up statements
919
WWUS51 KALY 130407
SVSALY
Severe Weather Statement
National Weather Service Albany NY
1207 AM EDT THU JUL 13 2017
NYC035-041-091-113-130445-
/O.CON.KALY.SV.W.0092.000000T0000Z-170713T0445Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
1207 AM EDT THU JUL 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT
FOR SOUTHEASTERN HAMILTON...WEST CENTRAL WARREN...NORTHWESTERN
SARATOGA AND EASTERN FULTON COUNTIES...
At 1207 AM EDT, a severe thunderstorm was located near Edinburg, or
20 miles northeast of Gloversville, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees, and power lines.
This severe storm will be near...
Edinburg and Day Center around 1215 AM EDT.
Other locations impacted by this severe thunderstorm include
Munsonville, Tenantville, Sweets Crossing, Shaw Corners, Pinnacle,
Barkersville, Glenwild, Wiley Corners, Conklingville and North
Greenfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4335 7442 4346 7433 4338 7388 4315 7384
4299 7412 4317 7449 4326 7454
TIME...MOT...LOC 0407Z 284DEG 31KT 4330 7414
HAIL...<.75IN
WIND...60MPH
$$
BGM679
WWUS51 KALY 130426
SVSALY
Severe Weather Statement
National Weather Service Albany NY
1226 AM EDT THU JUL 13 2017
NYC035-041-091-113-130435-
/O.CAN.KALY.SV.W.0092.000000T0000Z-170713T0445Z/
Hamilton NY-Warren NY-Saratoga NY-Fulton NY-
1226 AM EDT THU JUL 13 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HAMILTON...WEST
CENTRAL WARREN...NORTHWESTERN SARATOGA AND EASTERN FULTON COUNTIES IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albany.
LAT...LON 4335 7442 4346 7433 4338 7388 4315 7384
4299 7412 4317 7449 4326 7454
TIME...MOT...LOC 0422Z 285DEG 29KT 4326 7394
$$
BGMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 10:37 PM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jul 12, 10:37 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Albany NY 1037 PM EDT Wed Jul 12 2017 .SYNOPSIS... A frontal boundary will remain nearly stationary, wavering southward tonight into Thursday, then slightly northward by Friday. This boundary will provide the focus for several rounds of showers and thunderstorms through the end of the work week. Warm and humid conditions through Thursday, will give way to cooler conditions on Friday. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... As of 1030 PM EDT...Mid level jet max and short wave trough was moving across eastern NY. This has resulted in an area of convection along a diffuse frontal zone north of I90. Mesoscale models not much help either as these zonal flows are always a challenge from a numerical standpoint. So through the overnight the best chance for additional convection will be across the northern half of the region. As PWATs are over 1.5" per the 00Z soundings from here at BUF, still the threat for localized heavy rainfall. Otherwise a muggy night for most of the region as dewpoints were well into the 60s to near 70F. Of note, dewpoints across northern NY were into the 50s with some 40s with a very light northerly wind (more like light and variable). Prev Disc... We will have to watch for how the convection across central/western NY evolves as it moves eastward into our area later this evening and overnight. Hi-res CAMs showing a variety of solutions in the zonal flow aloft, with the HRRR most aggressive with an area of widespread convection moving through, and the 3km NAM much less so with very little activity across the southern half to two-thirds of the area. Will opt somewhere in between, since there is an area of scattered convection across the I-81 corridor, with a larger cluster of showers and storm over central Lake Ontario. Will mention likely pops for areas west of the Hudson Valley before 2 AM, the spreading south and east from from the Capital District into western New England from 2 AM to 6 AM. High freezing levels and warm rain processes contributing to torrential rain within the convection. Main threats continue to be heavy rainfall and lightning, with PWATs over 1.50 inches and surface dewpoints in the upper 60s to lower 70s. Much of the rainfall overnight may set up to the north of areas that received rainfall earlier. However, if these areas of rainfall overlap, an additional flash flood watch may be needed later on, mainly near the Mohawk Valley. It will remain warm and muggy tonight, as the main cold front will still be positioned generally north of the area, although the front should settle south into the Adirondacks and Lake George area tonight. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... More showers and thunderstorms are expected for Thursday, as the aforementioned cold front pushes southeastward across central/southern part of the region. The front will impinge on the warm/moist air mass in place with PWATs continuing to be anomalously high around +1 to +2 STDEV. Once again, SBCAPE values will be around 1000-2000 J/Kg across areas mainly south of Albany. 0-6 km shear forecast to be around 25-30 kt, so multicell clusters will likely be the main convective mode. Similar to today, the main threats should be locally heavy rainfall and lightning, although isolated strong gusty winds will also be possible across southern areas. There continue to be Marginal Risk for severe storms there. Local flooding of urban/poor drainage locations may occur again, with isolated flash flooding. Areas that receive heavy rainfall today/tonight will be most susceptible for flash flooding on Thursday. It will continue to be very warm and muggy ahead of the front with lower to mid 80s for highs from Albany south, but cooler 70s north and west. The front is expected to actually move through the entire area Thursday evening, but will then stall just to our south late Thursday night, with waves of low pressure rippling along the boundary. So will continue to mention high chance to likely pops for additional showers and thunderstorms. Highest pops across the southern half of the area, closest to the boundary. Despite being on the cool side of the front on Friday, the boundary will start to slowly lift northward with continued waves of low pressure along the front. This will result in yet more showers for Friday. Will continue to mention chance of thunderstorms as well, due to forecast elevated instability despite stable low levels. Depending on where convective elements develop, the threat for locally heavy rainfall may persist on Friday. There is uncertainty with QPF for Friday, which will depend on the eventual movement/position of the front. Highs will only be in the 60s to lower 70s with plenty of clouds around. Showers and storms could persist well into Friday evening, before decreasing overnight as low pressure finally moves east of the area. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... The long term period continues to look rather unsettled. Saturday and Saturday night...Lingering showers Saturday morning and early afternoon will give to a brief drying trend late Saturday afternoon and Saturday night as a ridge of high pressure briefly builds into the region. Sunday through Tuesday...More unsettled weather is expected as a cold front drops southeast out of eastern Canada and moves through our region with a wave of low pressure on the leading edge of the frontal boundary. This boundary may stall just to our south keeping chances of showers in the forecast through Tuesday. There will also be a chance of thunderstorms Sunday through Tuesday mainly during the afternoon and early evening hours. Wednesday...GFS and ECMWF both suggesting a brief surface high pressure and dry conditions on Wednesday but with precipitation surrounding us to the north and South, it is tough to say if there will be some lingering showers or not, so going with slight chance as of now. Temperatures throughout the period will be seasonable with highs in the upper 60s to mid 80s Saturday and Sunday and mid 70s to upper 80s Monday through Wednesday, overnight lows are expected to be in the mid 50s to upper 60s. Precipitation for the period looks to be well above normal with an inch or more of rain possible in many areas for the period of Saturday through Wednesday. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... Quasi-stationary frontal zone with waves of convection will continue to move across the region. Timing remains quite a challenge as vicinity showers along with vicinity of thunderstorms were used in the TAFs. Flight categories will also be quite as challenging as we will retain VFR into early evening then trend toward MVFR tonight. Due to high low level moisture in place, potential for IFR conditions with respect to CIGS could be realized, as the best potential will be for KPSF. Winds will generally be light and variable less than 10kts outside of any convection. A light westerly wind evolves through Thursday. Outlook... Thursday Night: Moderate Operational Impact. Likely SHRA...TSRA. Friday: High Operational Impact. Likely SHRA...TSRA. Friday Night: Moderate Operational Impact. Likely SHRA...TSRA. Saturday: Moderate Operational Impact. Chance of SHRA. Saturday Night: No Operational Impact. NO SIG WX. Sunday: Low Operational Impact. Chance of SHRA...TSRA. Sunday Night: Low Operational Impact. Chance of SHRA...TSRA. Monday: Moderate Operational Impact. Chance of SHRA...TSRA. && .FIRE WEATHER... A frontal boundary will remain nearly stationary wavering across the region through Friday. This boundary will provide the focus for several rounds of showers and thunderstorms through the end of the work week. Warm and humid conditions through Thursday, will give way to cooler conditions on Friday. Most areas will see at least a few rounds of rainfall through Friday. && .HYDROLOGY... Tonight into Friday, periods of showers and thunderstorms will continue along a frontal boundary oscillating through the area in a very moist air mass. Repeated rounds of rainfall are possible, leading to significant runoff in some locations. The threat of convection with embedded heavy rainfall will remain mainly north of I-90 tonight, expanding throughout the forecast area by Thursday, as the front gradually pushes southward. Exact locations of heaviest rainfall is still uncertain, especially due to convective nature of the rainfall. The front will slowly lift back northward on Friday, with additional showers and thunderstorms. Current forecast calls for basin average rainfall of 1 to 2 inches, but locally higher amounts are likely within any persistent/repeated thunderstorms over the next few days. Main stem river flooding is currently not expected, but we will continue to monitor trends. Localized urban and poor drainage flooding is possible, with isolated flash flooding as well. Mainly drier weather is expected over the weekend, although isolated to scattered showers and thunderstorms cannot be ruled out. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson/JPV NEAR TERM...BGM/JPV SHORT TERM...JPV LONG TERM...Cebulko AVIATION...SND/BGM FIRE WEATHER...Thompson/JPV HYDROLOGY...Thompson/JPV
Hazardous weather outlook, Jul 12, 7:14 PM EDT, 4 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 714 PM EDT Wed Jul 12 2017 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-131100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 714 PM EDT Wed Jul 12 2017 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, east central New York, eastern New York and southern Vermont. .DAY ONE...Tonight. Another round of showers and thunderstorms is likely late this evening into the overnight. Locally heavy rainfall is possible with this activity. If confidence increases that the area of heavy rainfall overlaps with rain from earlier today, an additional flash flood would be needed. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Additional periods of showers and thunderstorms are likely Thursday through Friday. There is the continued potential for heavy rainfall and localized flooding of urban, poor drainage and low lying areas with isolated flash flooding as well. There is a marginal risk for severe thunderstorms on Thursday for areas south of Albany, and Friday for much of eastern New York and western New England. There is also a chance of thunderstorms Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 12, 7:53 PM EDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Albany NY
753 PM EDT WED JUL 12 2017
NYZ041-042-130045-
Northern Saratoga-Northern Warren-
753 PM EDT WED JUL 12 2017
...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT WEST CENTRAL WARREN
AND NORTHWESTERN SARATOGA COUNTIES...
At 752 PM EDT, a cluster of thunderstorms was located 10 miles
northeast of Wells, or 16 miles southeast of Speculator, moving
northeast at 10 mph.
this storm will remain over mainly rural areas of northwestern
Northern Saratoga and southwestern Northern Warren Counties,
including the following locations: Garnet Lake, Stony Creek,
Harrisburg, Stony Creek Station, Knowelhurst and Bakertown.
Torrential rainfall occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Occasional cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4341 7385 4340 7388 4339 7388 4333 7415
4355 7418 4363 7398
TIME...MOT...LOC 2352Z 245DEG 9KT 4346 7411
JPVSpecial weather statement, Jul 12, 7:55 PM EDT, 3 hours 44 minutes before
Special Weather Statement National Weather Service Albany NY 755 PM EDT WED JUL 12 2017 NYZ041-083-130045- Southeast Warren-Northern Saratoga- 755 PM EDT WED JUL 12 2017 ...A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT NORTHWESTERN SARATOGA COUNTY... At 754 PM EDT, a thunderstorm producing heavy rainfall was located near Day Center, or 15 miles northwest of Saratoga Springs, moving northeast at 10 mph. This storm will be near... Corinth around 835 PM EDT. Lake Luzerne-Hadle around 840 PM EDT. Other locations impacted by this storm include West Day, Batchellerville, Fox Hill, Allentown, Randall Corner, Lake Luzerne, South Corinth, Fourth Lake, Conklingville and Palmer. Torrential rainfall is occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 4316 7408 4330 7410 4339 7384 4319 7378 TIME...MOT...LOC 2354Z 245DEG 9KT 4324 7397 JPV
Special weather statement, Jul 12, 8:50 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Albany NY
850 PM EDT WED JUL 12 2017
NYZ041>043-083-130145-
Northern Washington-Southeast Warren-Northern Saratoga-Northern
Warren-
850 PM EDT WED JUL 12 2017
...A THUNDERSTORM WITH HEAVY RAINFALL WILL AFFECT SOUTHEASTERN
WARREN AND NORTHEASTERN SARATOGA COUNTIES...
At 849 PM EDT, a thunderstorm producing heavy rainfall was located
over Lake Luzerne Campground, or 8 miles southwest of Lake George
Village, moving east at 10 mph.
This storm will be near...
Lake Luzerne Campground around 855 PM EDT.
Lake George Village around 925 PM EDT.
Glens Falls North and West Glens Falls around 935 PM EDT.
Glens Falls around 940 PM EDT.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4341 7360 4341 7362 4338 7361 4326 7363
4321 7396 4340 7396 4350 7358
TIME...MOT...LOC 0049Z 265DEG 10KT 4335 7385
JPVSpecial weather statement, Jul 12, 10:40 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
1040 PM EDT WED JUL 12 2017
NYZ032-033-038-130345-
Northern Herkimer-Hamilton-Southern Herkimer-
1040 PM EDT WED JUL 12 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 1039 PM EDT, a strong thunderstorm was located near Forestport, or
12 miles east of Boonville, moving east at 35 mph.
Winds in excess of 30 mph are possible with this storm.
This storm will remain over mainly rural areas of southern Northern
Herkimer...southwestern Hamilton and northern Southern Herkimer
Counties, including the following locations: Nobleboro, Clockmill
Corners, Minnehaha, First Lake, Russia, Shaker Place, Piseco, Wolf
Lake Landing, Wilmurt Corners and Morehouseville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4330 7514 4330 7512 4333 7508 4350 7510
4371 7511 4364 7445 4326 7453 4326 7463
4329 7471 4320 7470 4322 7508 4324 7507
4323 7510 4325 7513 4325 7515
TIME...MOT...LOC 0239Z 272DEG 32KT 4347 7508
BGMThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:14 PM EDT | Areal Flood Advisory | ALY | Warren | 2 hr |
| Jul 12, 8:50 PM EDT | Special Weather Statement | ALY | Warren | 55 min |
| Jul 12, 9:22 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 113 min |
| Jul 12, 10:40 PM EDT | Special Weather Statement | ALY | Herkimer | 65 min |
| Jul 12, 10:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 57 min |
| Jul 12, 11:02 PM EDT | Tornado Warning | ALY | Hamilton, Herkimer | 26 min |
| Jul 13, 12:28 AM EDT | Special Weather Statement | ALY | Saratoga, Washington | 47 min |
| Jul 13, 2:11 AM EDT | Special Weather Statement | ALY | Fulton | 64 min |
| Jul 13, 5:13 AM EDT | Special Weather Statement | ALY | Schoharie | 32 min |
| Jul 13, 10:43 AM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Herkimer and 6 more | 6 hr |
| Jul 13, 1:34 PM EDT | Special Weather Statement | ALY | Columbia | 41 min |
| Jul 13, 1:39 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 66 min |
| Jul 13, 1:44 PM EDT | Special Weather Statement | ALY | Greene | 46 min |
| Jul 13, 2:24 PM EDT | Severe Thunderstorm Warning | ALY | Columbia | 66 min |
| Jul 13, 2:25 PM EDT | Areal Flood Advisory | ALY | Columbia | 3 hr |
| Jul 13, 3:13 PM EDT | Special Weather Statement | ALY | Dutchess | 47 min |
| Jul 13, 3:17 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess, Ulster | 58 min |
| Jul 13, 3:53 PM EDT | Special Weather Statement | ALY | Putnam | 37 min |
| Jul 13, 3:58 PM EDT | Severe Thunderstorm Warning | ALY | Dutchess | 62 min |
| Jul 13, 3:59 PM EDT | Special Weather Statement | ALY | Putnam | 31 min |
Nearby
Severe Thunderstorm Warnings in New York, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.